# SDR SWAA040717

- Difficulty date: March 7, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 25,964 hours, 21,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE OUT OF ADJUST.  REPOSITIONED SLIDE PER MM.
